# SDR USAA011371

- Difficulty date: November 16, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1 INCH, UPPER HINGE CUT OUT (MFD) STATION 312 STRINGER 11-12.  INSTALLED DOUBLER USING FASTENERS PER EA 94247.  (M)
